MAUDE Adverse Event Report: ENDOLOGIX AFX; BIFURCATED STENT GRAFT

ENDOLOGIX AFX; BIFURCATED STENT GRAFT
Model Number BA25-100/I16-40
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 06/08/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device involved in the event will not be returned for evaluation as it remains implanted in the patient.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6) 2015, the patient was implanted with a bifurcated stent graft and an infrarenal extension to treat an abdominal aortic aneurysm.On (b)(6) 2018, endologix was made aware of an indeterminate endoleak (possible type 3a or 3b).The physician elected to reline the original stent with a non- endologix stent the reline was successfully.The patient was reported as doing well.As of the date of this report, the patient is reported to be stable and there have been no additional patient sequelae reported.
 
Additional Manufacturer Narrative
The manufacturing lot evaluation confirmed all devices met specifications prior to release.The device was not returned as the device remains implanted therefore no evaluation was completed.A clinical assessment of the reported event could not be completed due to a lack of receipt of relevant medical records and/or imaging.Several attempts were made to obtain medical records and images but no response was received.As such, event determination, off label conditions, related patient harms and patient disposition could not be independently assessed.Endologix continues to investigate this event and similar events to ensure the highest quality and patient safety.

Brand Name
AFX
Common Device Name
BIFURCATED STENT GRAFT
Manufacturer (Section D)
ENDOLOGIX
2 musick
irvine CA 92618
MDR Report Key7646841
Report Number2031527-2018-00569
Device Sequence Number19220162
Product Code MIH
UDI-Device Identifier00818009010032
UDI-Public(01)00818009010032(17)180824
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/24/2018
Device Model NumberBA25-100/I16-40
Device Lot Number1252309-029
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/08/2018
Supplement Date Received by Manufacturer06/08/2018
Initial Report FDA Received Date06/28/2018
Supplement Report FDA Received Date09/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
INFRARENAL EXTENSION, LOT # 1317915005; INFRARENAL EXTENSION, LOT # 1317915005
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR